متابعة
Maurice Duits
Maurice Duits
Professor of Mathematics, Royal Institute of Technology, KTH
بريد إلكتروني تم التحقق منه على kth.se - الصفحة الرئيسية
عنوان
عدد مرات الاقتباسات
عدد مرات الاقتباسات
السنة
Central limit theorems for biorthogonal ensembles and asymptotics of recurrence coefficients
J Breuer, M Duits
Journal of the American Mathematical Society 30 (1), 27-66, 2017
73*2017
Painlevé I asymptotics for orthogonal polynomials with respect to a varying quartic weight
M Duits, ABJ Kuijlaars
Nonlinearity 19 (10), 2211, 2006
642006
Universality in the two‐matrix model: a Riemann‐Hilbert steepest‐descent analysis
M Duits, ABJ Kuijlaars
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
562009
Invertible orientation scores as an application of generalized wavelet theory
R Duits, M Duits, M van Almsick, B ter Haar Romeny
Pattern Recognition and Image Analysis 17 (1), 42-75, 2007
512007
The two-periodic Aztec diamond and matrix valued orthogonal polynomials
M Duits, ABJ Kuijlaars
Journal of the European Mathematical Society 23 (4), 1075-1131, 2020
482020
Gaussian free field in an interlacing particle system with two jump rates
M Duits
Communications on Pure and Applied Mathematics 66 (4), 600-643, 2013
412013
On global fluctuations for non-colliding processes
M Duits
392018
An equilibrium problem for the limiting eigenvalue distribution of banded Toeplitz matrices
M Duits, ABJ Kuijlaars
SIAM journal on matrix analysis and applications 30 (1), 173-196, 2008
382008
On mesoscopic equilibrium for linear statistics in Dyson’s Brownian motion
M Duits, K Johansson
American Mathematical Society 255 (1222), 2018
34*2018
Universality of mesoscopic fluctuations for orthogonal polynomial ensembles
J Breuer, M Duits
Communications in Mathematical Physics 342 (2), 491-531, 2016
342016
The Hermitian two matrix model with an even quartic potential
M Duits, A Kuijlaars, MY Mo
American Mathematical Society 217 (1022), 2012
322012
Correlation functions for determinantal processes defined by infinite block Toeplitz minors
T Berggren, M Duits
Advances in Mathematics 356, 106766, 2019
312019
The Nevai condition and a local law of large numbers for orthogonal polynomial ensembles
J Breuer, M Duits
Advances in Mathematics 265, 441-484, 2014
302014
Mesoscopic fluctuations for the thinned circular unitary ensemble
T Berggren, M Duits
Mathematical Physics, Analysis and Geometry 20, 1-40, 2017
292017
Limits of determinantal processes near a tacnode
A Borodin, M Duits
Annales de l'IHP Probabilités et statistiques 47 (1), 243-258, 2011
282011
The elliptic Ginibre ensemble: A unifying approach to local and global statistics for higher dimensions
G Akemann, M Duits, LD Molag
Journal of Mathematical Physics 64 (2), 2023
242023
A vector equilibrium problem for the two-matrix model in the quartic/quadratic case
M Duits, D Geudens, ABJ Kuijlaars
Nonlinearity 24 (3), 951, 2011
232011
Biased periodic Aztec diamond and an elliptic curve
A Borodin, M Duits
Probability theory and related fields 187 (1-2), 259-315, 2023
182023
A periodic hexagon tiling model and non-Hermitian orthogonal polynomials
C Charlier, M Duits, ABJ Kuijlaars, J Lenells
Communications in Mathematical Physics 378, 401-466, 2020
182020
A critical phenomenon in the two-matrix model in the quartic/quadratic case
M Duits, D Geudens
18*2013
يتعذر على النظام إجراء العملية في الوقت الحالي. عاود المحاولة لاحقًا.
مقالات 1–20